# SDR SWAA2012112809976

- Difficulty date: November 28, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 37,857 hours, 21,956 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 8300005604
- Part serial: 5700
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW ARCED THEN SHATTERED.  REMOVED AND REPLACED R1 WINDOW PER M/M.
